RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Guo, Wen Bin

Statistics Math-Net.Ru
Total publications: 48
Scientific articles: 48

Number of views:
This page:2350
Abstract pages:10088
Full texts:2401
References:1480
Doctor of physico-mathematical sciences
E-mail: , , ,

http://www.mathnet.ru/eng/person27595
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/254491

Publications in Math-Net.Ru
2020
1. Guo Wen Bin, A. S. Kondrat'ev, N. V. Maslova, L. Miao, “Finite groups whose maximal subgroups are solvable or have prime power indices”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:2 (2020),  125–131  mathnet  elib
2019
2. W. Guo, D. V. Lytkina, V. D. Mazurov, D. O. Revin, “Integral Cayley graphs”, Algebra Logika, 58:4 (2019),  445–457  mathnet
3. V. Amjid, W. Guo, B. Li, “On $\sigma$-embedded and $\sigma$-$n$-embedded subgroups of finite groups”, Sibirsk. Mat. Zh., 60:3 (2019),  506–517  mathnet  elib; Siberian Math. J., 60:3 (2019), 389–397  isi  scopus
2018
4. W. Guo, D. O. Revin, “Conjugacy of maximal and submaximal $\mathfrak X$-subgroups”, Algebra Logika, 57:3 (2018),  261–278  mathnet; Algebra and Logic, 57:3 (2018), 169–181  isi  scopus
5. W. Guo, D. O. Revin, “Maximal and submaximal $\mathfrak X$-subgroups”, Algebra Logika, 57:1 (2018),  14–42  mathnet; Algebra and Logic, 57:1 (2018), 9–28  isi  scopus
6. X. Wei, W. Guo, D. V. Lytkina, V. D. Mazurov, “Characterization of locally finite simple groups of the type $^3D_4$ over fields of odd characteristic in the class of periodic groups”, Sibirsk. Mat. Zh., 59:5 (2018),  1013–1019  mathnet  elib; Siberian Math. J., 59:5 (2018), 799–804  isi  scopus
7. W. Guo, N. V. Maslova, D. O. Revin, “On the pronormality of subgroups of odd index in some extensions of finite groups”, Sibirsk. Mat. Zh., 59:4 (2018),  773–790  mathnet  elib; Siberian Math. J., 59:4 (2018), 610–622  isi  scopus
8. C. Cao, Z. Wu, W. Guo, “Finite groups with given weakly $\sigma$-permutable subgroups”, Sibirsk. Mat. Zh., 59:1 (2018),  197–209  mathnet  elib; Siberian Math. J., 59:1 (2018), 157–165  isi  scopus
9. Guo Wen Bin, A. A. Buturlakin, D. O. Revin, “Equivalence of the existence of nonconjugate and nonisomorphic Hall $\pi$-subgroups”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:3 (2018),  43–50  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 94–99  isi  scopus
2017
10. Zh. Wu, W. Guo, E. P. Vdovin, “The number of Sylow subgroups in special linear groups of degree $2$”, Algebra Logika, 56:6 (2017),  749–753  mathnet; Algebra and Logic, 56:6 (2018), 498–501  isi  scopus
11. D. A. Sinitsa, A. N. Skiba, W. Guo, Chi Zhang, “Finite groups with $H_\sigma$-subnormally embedded subgroups”, PFMT, 2017, 4(33),  84–88  mathnet
12. L. Zhang, W. Guo, A. N. Skiba, “Some notes on the rank of a finite soluble group”, Sibirsk. Mat. Zh., 58:5 (2017),  1181–1190  mathnet  elib; Siberian Math. J., 58:5 (2017), 915–922  isi  elib  scopus
13. X. Tang, Yu Ye, W. Guo, “Finite groups that are products of two normal supersoluble subgroups”, Sibirsk. Mat. Zh., 58:2 (2017),  417–429  mathnet  elib; Siberian Math. J., 58:2 (2017), 319–328  isi  elib  scopus
14. W. Guo, A. S. Mamontov, “On groups whose element orders divide $6$ and $7$”, Sibirsk. Mat. Zh., 58:1 (2017),  88–94  mathnet  elib; Siberian Math. J., 58:1 (2017), 67–71  isi  elib  scopus
2016
15. Zh. Wu, Y. Mao, W. Guo, “On weakly $S\Phi$-supplemented subgroups of finite groups”, Sibirsk. Mat. Zh., 57:4 (2016),  889–898  mathnet  elib; Siberian Math. J., 57:4 (2016), 696–703  isi  scopus
16. L. Zhang, Guo Wen Bin, L. Huo, “On $S\Phi$-embedded subgroups of finite groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  310–318  mathnet  mathscinet  isi  elib
2015
17. X. Chen, W. Guo, A. N. Skiba, “$\mathfrak F_\tau$-embedded and $\mathfrak F_{\tau,\Phi}$-embedded subgroups of finite groups”, Algebra Logika, 54:3 (2015),  351–380  mathnet  mathscinet; Algebra and Logic, 54:3 (2015), 226–244  isi  scopus
18. W. Guo, A. N. Skiba, “Gradewise properties of subgroups of finite groups”, Sibirsk. Mat. Zh., 56:3 (2015),  487–497  mathnet  mathscinet  elib; Siberian Math. J., 56:3 (2015), 384–392  isi  scopus
2014
19. W. Guo, D. O. Revin, “On the class of groups with pronormal Hall $\pi$-subgroups”, Sibirsk. Mat. Zh., 55:3 (2014),  509–524  mathnet  mathscinet  elib; Siberian Math. J., 55:3 (2014), 415–427  isi  elib  scopus
20. A. A. Galt, W. Guo, E. M. Averkin, D. O. Revin, “On the local case in the Aschbacher theorem for linear and unitary groups”, Sibirsk. Mat. Zh., 55:2 (2014),  296–303  mathnet  mathscinet; Siberian Math. J., 55:2 (2014), 239–245  isi  scopus
2013
21. Yufeng Liu, Guo Wenbin, V. A. Kovaleva, A. N. Skiba, “Criteria for the $p$-Solvability and $p$-Supersolvability of Finite Groups”, Mat. Zametki, 94:3 (2013),  455–472  mathnet  mathscinet  zmath  elib; Math. Notes, 94:3 (2013), 426–439  isi  scopus
22. X. Chen, W. Guo, “On weakly $\mathrm S$-embedded and weakly $\tau$-embedded subgroups”, Sibirsk. Mat. Zh., 54:5 (2013),  1162–1181  mathnet  mathscinet; Siberian Math. J., 54:5 (2013), 931–945  isi  scopus
23. Wenbin Guo, Alexander N. Skiba, “On the intersection of maximal supersoluble subgroups of a finite group”, Tr. Inst. Mat., 21:1 (2013),  48–51  mathnet
2012
24. N. Yang, W. Guo, O. L. Shemetkova, “Finite groups with $S$-supplemented $p$-subgroups”, Sibirsk. Mat. Zh., 53:2 (2012),  465–472  mathnet  mathscinet; Siberian Math. J., 53:2 (2012), 371–376  isi  scopus
2011
25. W. Guo, X. Yu, “On $\mathfrak F_n$-normal subgroups of finite groups”, Sibirsk. Mat. Zh., 52:2 (2011),  250–264  mathnet  mathscinet; Siberian Math. J., 52:2 (2011), 197–206  isi  scopus
2010
26. Wenbin Guo, Yi Lu, Wenjuan Niu, “$S$-embedded subgroups of finite groups”, Algebra Logika, 49:4 (2010),  433–450  mathnet  mathscinet  zmath; Algebra and Logic, 49:4 (2010), 293–304  isi  scopus
2009
27. Guo Wenbin, E. V. Legchekova, A. N. Skiba, “Finite Groups in Which Every 3-Maximal Subgroup Commutes with All Maximal Subgroups”, Mat. Zametki, 86:3 (2009),  350–359  mathnet  mathscinet  zmath; Math. Notes, 86:3 (2009), 325–332  isi  scopus
28. Guo Wenbin, A. A. Makhnev, D. V. Paduchikh, “Automorphisms of Coverings of Strongly Regular Graphs with Parameters (81,20,1,6)”, Mat. Zametki, 86:1 (2009),  22–36  mathnet  mathscinet  zmath; Math. Notes, 86:1 (2009), 26–40  isi  scopus
29. W. Guo, Yu. V. Lutsenko, A. N. Skiba, “On nonnilpotent groups in which every two 3-maximal subgroups are permutable”, Sibirsk. Mat. Zh., 50:6 (2009),  1255–1268  mathnet  mathscinet; Siberian Math. J., 50:6 (2009), 988–997  isi  scopus
30. B. Li, W. Guo, J. Huang, “Finite groups in which Sylow normalizers have nilpotent Hall supplements”, Sibirsk. Mat. Zh., 50:4 (2009),  841–849  mathnet  mathscinet; Siberian Math. J., 50:4 (2009), 667–673  isi  scopus
31. N. Yang, W. Guo, “$\tau$-primitive subgroups of finite groups”, Sibirsk. Mat. Zh., 50:3 (2009),  703–712  mathnet  mathscinet; Siberian Math. J., 50:3 (2009), 560–566  isi  scopus
32. A. S. Kondrat'ev, W. Guo, “Finite groups in which the normalizers of Sylow 3-subgroups are of odd or primary index”, Sibirsk. Mat. Zh., 50:2 (2009),  344–349  mathnet  mathscinet; Siberian Math. J., 50:2 (2009), 272–276  isi  scopus
2008
33. A. L. Gavrilyuk, Wenbin Guo, A. A. Makhnev, “Automorphisms of Terwilliger graphs with $\mu=2$”, Algebra Logika, 47:5 (2008),  584–600  mathnet  mathscinet  zmath; Algebra and Logic, 47:5 (2008), 330–339  isi  scopus
34. Lei Shi, Guo Wenbin, Yi Xiaolan, “On $X$-$s$-permutable subgroups of finite groups”, Tr. Inst. Mat., 16:1 (2008),  100–105  mathnet
35. G. M. Ermakova, V. V. Kabanov, E. Sh. Sibirzyanova, Guo Wen Bin, “Cвойства графов без порожденных подграфов $K_{1,3}$”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:4 (2008),  43–52  mathnet  elib
2007
36. W. Guo, A. N. Skiba, K. P. Sham, “$X$-quasinormal subgroups”, Sibirsk. Mat. Zh., 48:4 (2007),  742–759  mathnet  mathscinet  zmath; Siberian Math. J., 48:4 (2007), 593–605  isi  scopus
37. B. Hu, W. Guo, “$c$-Semipermutable subgroups of finite groups”, Sibirsk. Mat. Zh., 48:1 (2007),  224–235  mathnet  mathscinet  zmath; Siberian Math. J., 48:1 (2007), 180–188  isi  scopus
38. Na Tang, Wenbin Guo, V. V. Kabanov, “The influence of $s$-semipermutable subgroups on the structure of finite groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:1 (2007),  191–196  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S189–S194  scopus
2006
39. Wenbin Guo, Xi Liu, Baojun Li, “On $\mathfrak{F}$-radicals of finite $\pi$-soluble groups”, Algebra Discrete Math., 2006, 3,  49–54  mathnet  mathscinet  zmath
40. W. Guo, A. N. Skiba, K. P. Sham, “Lattices of subgroup and subsystem functors”, Algebra Logika, 45:6 (2006),  710–730  mathnet  mathscinet  zmath; Algebra and Logic, 45:6 (2006), 403–414  scopus
2004
41. Guo Wenbin, “On a problem of the theory of multiply local formations”, Sibirsk. Mat. Zh., 45:6 (2004),  1263–1270  mathnet  mathscinet  zmath; Siberian Math. J., 45:6 (2004), 1036–1040  isi
42. Guo Wenbin, K. P. Sham, A. N. Skiba, “$G$-Covering systems of subgroups for classes of $p$-supersoluble and $p$-nilpotent finite groups”, Sibirsk. Mat. Zh., 45:3 (2004),  527–539  mathnet  mathscinet  zmath  elib; Siberian Math. J., 45:3 (2004), 433–442  isi
2002
43. Guo Wen Bin, A. N. Skiba, “Two remarks on the identities of lattices of $\omega$-local and $\omega$-compositional formations of finite groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 5,  14–22  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:5 (2002), 12–20
44. Guo Wenbin, K. P. Shum, “Frattini theory for classes of finite universal algebras of Mal'tsev varieties”, Sibirsk. Mat. Zh., 43:6 (2002),  1283–1292  mathnet  mathscinet  zmath; Siberian Math. J., 43:6 (2002), 1039–1046  isi
45. Miao Long, Guo Wenbin, “On the influence of the indices of normalizers of Sylow subgroups on the structure of a finite $p$-soluble group”, Sibirsk. Mat. Zh., 43:1 (2002),  120–125  mathnet  mathscinet  zmath; Siberian Math. J., 43:1 (2002), 92–96  isi
2001
46. W. Guo, A. N. Skiba, “Factorizations of One-Generated Composition Formations”, Algebra Logika, 40:5 (2001),  545–560  mathnet  mathscinet  zmath; Algebra and Logic, 40:5 (2001), 306–314  scopus
47. Guo Wenbin, “On a problem in the theory of step formations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 9,  33–37  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 45:9 (2001), 30–34
1996
48. Guo Wenbin, “Finite groups with given indices of normalizers of Sylow subgroups”, Sibirsk. Mat. Zh., 37:2 (1996),  295–300  mathnet  mathscinet  zmath; Siberian Math. J., 37:2 (1996), 253–257  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020